# SDR COMA0570033

- Difficulty date: March 21, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 6,761 hours, 5,257 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 8221308320
- Part serial: J88G
- Condition: Malfunctioned
- Location: Pitch Trim
- Part time: 6,748 hours, 5,247 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 5020 SUSPECTED PITCH TRIM ANOMALY.  REPLACED THE FLIGHT CONTROL COMPUTER.
